Eur. J. Math., 2015, Volume 1, Issue 3, Pages 462–482
Duality of planar and spacial curves: new insight
Vik. S. Kulikova, Eugenii Shustinb
a Steklov Mathematical Institute, 8 Gubkina Str., 119991, Moscow, Russia
b School of Mathematical Sciences, Raymond and Beverly Sackler Faculty of Exact Sciences, Tel Aviv University, Ramat Aviv, 69978, Tel Aviv, Israel
|Russian Foundation for Basic Research
|Ministry of Education and Science of the Russian Federation
|German–Israeli Foundation Grant
|The first author has been supported by Grants of RFBR 14-01-00160 and 15-01-02158, and by the Government of the Russian Federation within the framework of the implementation of the 5-100 Programme Roadmap of the National Research University Higher School of Economics, AG Laboratory.
The second author has been supported by the Hermann–Minkowski–Minerva Center for Geometry at the Tel Aviv University and by the German–Israeli Foundation Grant No. 1174-197.6/2011.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|